Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On the spectral picture of an irreducible subnormal operator II


Authors: Nathan S. Feldman and Paul McGuire
Journal: Proc. Amer. Math. Soc. 131 (2003), 1793-1801
MSC (2000): Primary 47B20; Secondary 47A10
Published electronically: October 1, 2002
MathSciNet review: 1955267
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we show that the spectral picture of an irreducible subnormal operator may be arbitrarily prescribed subject only to certain natural necessary conditions. This completes work begun by the second author.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 47B20, 47A10

Retrieve articles in all journals with MSC (2000): 47B20, 47A10


Additional Information

Nathan S. Feldman
Affiliation: Department of Mathematics, Washington & Lee University, Lexington, Virginia 24450
Email: feldmanN@wlu.edu

Paul McGuire
Affiliation: Department of Mathematics, Bucknell University, Lewisburg, Pennsylvania 17837
Email: pmcguire@bucknell.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-02-06705-9
PII: S 0002-9939(02)06705-9
Keywords: Spectral picture, irreducible subnormal operator, dual operator
Received by editor(s): November 8, 2001
Received by editor(s) in revised form: January 17, 2002
Published electronically: October 1, 2002
Communicated by: Joseph A. Ball
Article copyright: © Copyright 2002 American Mathematical Society